О принципе инвариантности для суммы минимумов.

Ю.И. Гладышева; А.И. Саханенко

Sibirskij matematiceskij zurnal (1985)

  • Volume: 26, Issue: 5, page 62-70
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Гладышева, Ю.И., and Саханенко, А.И.. "О принципе инвариантности для суммы минимумов.." Sibirskij matematiceskij zurnal 26.5 (1985): 62-70. <http://eudml.org/doc/62609>.

author = {Гладышева, Ю.И., Саханенко, А.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {sum of minima},
language = {rus},
number = {5},
pages = {62-70},
publisher = {Izd. AN SSSR},
title = {О принципе инвариантности для суммы минимумов.},
url = {http://eudml.org/doc/62609},
volume = {26},
year = {1985},

AU - Гладышева, Ю.И.
AU - Саханенко, А.И.
TI - О принципе инвариантности для суммы минимумов.
JO - Sibirskij matematiceskij zurnal
PY - 1985
VL - 26
IS - 5
SP - 62
EP - 70
LA - rus
KW - sum of minima
UR - http://eudml.org/doc/62609
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.